# SDR SWAA2024100136126

- Difficulty date: September 10, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF IS CORRODED AT FASTENER HOLES<[01] UPON FURTHER INVESTIGATION FOUND THAT CORROSION WAS 40 INCHES IN LENGTH WITH A MAX ALLOWED LENGTH OF 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1; RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A254112 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW SRM53-60-53-0I-1; FABRICATED PANEL 140DF IAW AMM 50-10-04-400-801; TREAT AND PRIME IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[02] VERIFIED ITEM 1 C/W
